# SDR SWIA202158303

- Difficulty date: February 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA59619-REO 601R-53-31-1111 N956SW MXCODEID52094-PR - WING TO FUSELAGE PANEL 192BB HAS A NUTPLATE AT F.S. 409+96 AND 9 INCHES RIGHT OF CENTERLINE WITH ELONGATED HOLES HOLDING THE NUTPLATE BRACKET TEMPORARY REPAIR FOR ELONGATED HOLE ON FUSELAGE LOWER SKIN DOUBLER AND FRAME AT FS409.00 +96.00 STR 25R - STR 26R.IS ACCEPTABLE FOR 2500 FLIGHT HRS. NEXT C-CHECK. DUE BY TAT 45489.9, PART NUMBER:   - , SERIAL NUMBER: 7825, POSITION:      (C-CHECK RO 5/20/2021)    REPAIRED ELONGATED HOLE AT WING TO FUSELAGE PANEL192BB NUTPLATE AT F.S. 409+96 AND 9 INCHES RIGHT OF CENTERLINE REF. REO 601R-53-31-1195 REV. -- DATED 2021-04-28. COMPLIED WITH TASK CARD 51-900-1003-SKY. PRESSURE CHECK GOOD.
